# SDR DALA1225350678

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 63,683 hours, 28,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF AN INTERCOSTAL AT STA 1545 BETWEEN STR 26L AND STR 27L A DENT WAS FOUND ON THE SKIN.  REPAIRED IAW ERA 499412-14 REV ORIGINAL.
